# SDR FDEA201002010295

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1420-1440 RT SIDE CREASE BEAM WEB HAS CORROSION.  FOUND OUT OF LIMITS IAW SRM 51-40-02 AND 53-00-13 FIG 101 DETAIL III. FABRICATED NEW WEB ON MAE TRAVELER NR T10/819635. CLASSIFIED CATEGORY "A" MAJOR REPAIR.
